Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 6 found articles
 
 
  On the zero set of semi-invariants for quivers
 
 
Title: On the zero set of semi-invariants for quivers
Author: Riedtmann, Christine
Zwara, Grzegorz
Appeared in: Annales scientifiques de l'ecole normale superieure
Paging: Volume 36 (2003) nr. 6 pages 8 p.
Year: 2003
Contents:
Publisher: Éditions scientifiques et médicales Elsevier SAS
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands